MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead
Model Number 7731
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Nonstandard Device (1420); Impedance Problem (2950); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to unknown product performance anomaly.A new rv lead with a different model was successfully implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to unknown product performance anomaly.A new rv lead with a different model was successfully implanted.The lead was returned for analysis.No additional adverse patient effects were reported.Additional information received indicates that this rv lead exhibited abnormal impedance, noisy signals, and loss of capture (loc).This rv lead was received for analysis.
 
Additional Manufacturer Narrative
Additional information added to b5.F10 and h6 updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to unknown product performance anomaly.A new rv lead with a different model was successfully implanted.The lead was returned for analysis.No additional adverse patient effects were reported.Additional information received indicates that this rv lead exhibited abnormal impedance, noisy signals, and loss of capture (loc).
 
Additional Manufacturer Narrative
This product was explanted but was not returned.As such, physical analysis has not been conducted in our laboratory.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, the conclusion code cause traced to device design was assigned, because the reported observation of fractured lead conductors consistent with clavicle crush.The damage occurred during normal use.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key24689559
Report Number2124215-2026-16348
Device Sequence Number9976843
Product Code NVN
UDI-Device Identifier00802526523304
UDI-Public(01)00802526523304(17)210410
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2021
Device Model Number7731
Device Catalogue Number7731
Device Lot Number1003945
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/09/2026
09/24/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/21/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale